Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

At least two fifths of the zeros of the Riemann zeta function are on the critical line


Author: J. B. Conrey
Journal: Bull. Amer. Math. Soc. 20 (1989), 79-81
MSC (1985): Primary 11M26; Secondary 11F37
DOI: https://doi.org/10.1090/S0273-0979-1989-15704-2
MathSciNet review: 959210
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Balasubramanian, J. B. Conrey, and D. R. Heath-Brown, Asymptotic mean square of the product of the Riemann zeta-function and a Dirichlet polynomial, J. Riene Angew. Math. 357 (1985), 161-181. MR 783539
  • 2. J. B. Conrey, Zeros of derivatives of Riemann's xi-function on the critical line, J. Number Theory 16 (1983), 49-74. MR 693393
  • 3. J. B. Conrey, More than two-fifths of the zeros of Riemann's zeta-function are on the critical line, preprint. MR 1004130
  • 4. J.-M. Deshouillers and H. Iwaniec, Kloosterman sums and Fourier coefficients of cusp forms, Invent. Math. 70 (1982), 219-288. MR 684172
  • 5. D. R. Heath-Brown, Simple zeros of the Riemann zeta-function on the critical line, Bull. London Math. Soc. 11 (1979), 17-18. MR 535789
  • 6. M. Jutila, Zeros of the zeta-function near the critical line, Studies in Pure Mathematics, to the memory of Paul Turan, pp. 385-394 (Birkhäuser, Basel-Stuttgart, 1982). MR 820237
  • 7. N. Levinson, More than one-third of the zeros of Riemann's zeta-function are on σ = 1/2, Adv. Math. 13 (1974), 383-436. MR 564081
  • 8. A. Selberg, On the zeros of Riemann's zeta-function, Skr. Norskevid. Akad. Oslo 10 (1942), 1-59. MR 10712
  • 9. E. C. Titchmarsh, The theory of the Riemann zeta-function, (2nd ed.) Clarendon Press, Oxford, 1986. MR 882550

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11M26, 11F37

Retrieve articles in all journals with MSC (1985): 11M26, 11F37


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15704-2

American Mathematical Society